# SDR GTIA2019090134589

- Difficulty date: September 1, 2019
- Submitted: September 4, 2019
- Operation: Air carrier
- Aircraft: N524NK
- Make and model: Airbus A319-132
- Aircraft serial: 2929
- Aircraft time: 49,800 hours, 22,991 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Ac Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

"ON DESCENT THROUGH APPROX FL 200 NOTICED SMELL OF DIRTY SOX/SOUR MILK. PERFORMED FUME PRECEDURE, PACK 1 OFF, FUME DISAPPATED. PERFORMED PACK BURN IAW AMM 21-00-00. FILTERS REMAINS IN PACK # 1. BOTH RECIRCULATION FILTERS R&R IAW AMM 21-21-41. 
REF LOG OGES # 2547231-1, 2547233-2, 2547234-1 FOR REMOVAL AND REPLACEMENT OF # 1 PACK. OPS AND LEAK CHECK GOOD"
